MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0091-6749(87)80185-9

Медицинская библиотека · The Journal of allergy and clinical immunology · 1987

Hypersensitivity reaction to desipramine.

Panuska J R, King T R, Korenblat P E, Wedner H J

Клинический случайСтатьяПеревод в очереди

Аннотация

Adverse reactions to the tricyclic antidepressant drugs imipramine and desipramine have been described and include eosinophilia, pulmonary infiltrates with eosinophilia, and elevated total serum IgE levels. The immunologic mechanism accounting for these adverse reactions has not been elucidated. This article describes a patient manifesting bronchospasm, profound eosinophilia, and elevated serum IgE levels after therapy with desipramine that resolved rapidly after withdrawal of the drug. Immunologic investigations failed to demonstrate specific IgE directed against a protein conjugate of desipramine but demonstrated the ability of desipramine to induce mast cell degranulation with direct intradermal skin challenges.

Для цитирования: Panuska J R, King T R, Korenblat P E, Wedner H J. Hypersensitivity reaction to desipramine.. The Journal of allergy and clinical immunology. 1987. DOI: 10.1016/s0091-6749(87)80185-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.